# SDR SWAA2018031920480

- Difficulty date: March 13, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 40,577 hours, 21,302 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A2953
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD DEFLECTOR PANEL CENTER SUPPORT, CURVED SEAL, FORWARD UPPER ATTACH ANGLE FOUND CRACKED.   R & R THE ATTACH ANGLE IAW SRM AND DWG.
